# SDR QXEA200500969

- Difficulty date: May 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 9,798 hours, 10,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS, FLAP POWER CAUTION LIGHT ILLUMINATED, FOLLOWING EMERGENCY CHECKLIST, UNABLE TO RESTORE POWER TO FLAP SYSTEM.  CONDUCTED ZERO FLAP LANDING WITHOUT FURTHER INCIDENT.  MX COMPLIED WITH SL DH8-400-SL-27-002A, CAUTION LIGHT EXTINGUISHED.  COMPLIED WITH OPS CHECK IAW AMM 27-50-00, PAGES 501-203.  OPS CHECK GOOD.  NO PARTS REPLACED.  ACFT RETURNED TO SERVICE.
